Anyone taking Diovan?
My Dr. put me on Diovan for high blood pressure. It brings my bp down to exactly where he wants it to be but, I've been feeling a little yuckie since starting it. I was not sure what the reason might be, since I have other health issues but, I'm thinking it might be the Diovan. I was already taking Coreg which was fine, no side effects, but was not doing the job of bringing my bp down to where he wanted it to be, so he added the Diovan.
ie: I went to Curves yesterday for my regular workout and I had a dificult time getting through it. My heartbeat was slow and I was not able to get it up to where it normally is with exercise. Ive noticed this for a while now and have limited my workouts thinking it would pass. In addition, I've been lazy, tired and a little blue for about a month...no energy. Also, I feel dizzy when I get out of a chair too fast or if I move around fast. It almost feels like the Diovan is making me move in slow motion. I also get out of breath easily...but I also have Sarcoidosis which can do that but, this feels different.
I will talk with my Dr about this in a few weeks when I see him for my 3 month bp check but, my question...do any of you take Diovan for BP and if so, what side effects have you noticed. Does any of the above sound like a side effect of Diovan? Is this just what we have to put up with when on bp meds?
I've already checked some the web sites that say yes but it almost sounded like a 'generic yes', if you know what I mean.
Any personal experiences with Diovan out there? Thanks, Gang. I hope you are all well and feeling great!